English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Subquadratic Algorithms for Succinct Stable Matching

MPS-Authors
/persons/resource/persons44857

Künnemann,  Marvin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Künnemann, M., Moeller, D., Paturi, R., & Schneider, S. (2019). Subquadratic Algorithms for Succinct Stable Matching. Algorithmica, 81(7), 2991-3024. doi:10.1007/s00453-019-00564-x.


Cite as: http://hdl.handle.net/21.11116/0000-0003-A7E0-3
Abstract
There is no abstract available